# SDR 00086

- Difficulty date: March 26, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 19,744 hours, 14,934 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 9993
- Part serial: 380
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING CLIMB AT FL290 ELECTRICAL SMOKE IN COCKPIT REQUESTED RETURN TO DEPARTURE AIRPORT ADS, ISOLATED NR 1 ELECTRICAL SYSTEM AND SMOKE DECREASED, REMAINDER OF FLIGHT UNEVENTFUL. WILL UPDATE THIS REPORT AFTER MAINTENANCE. REMOVED AND REPLACED FAILURE WARNING PANEL. OPS CHECK GOOD.
